# SDR SWAA2024042569828

- Difficulty date: April 2, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241FF HAS BAD INSERT.  FOUND ADDITION UPPER SURFACE SKIN DAMAGE AND LOWER SURFACE DAMAGETO SKIN AND CORE. DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 241FF FLOOR PANEL, INSERTS INSTALLED,  APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A, PARA 4A, PARA 5S1, TABLE 204, & DWG 144A5810-131.
